# SDR DL738020388

- Difficulty date: March 31, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 6,023 hours, 2,802 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER SELECTING FLAP SETTING 2 DEGREES AT AIRSPEED 210 KNOTS THE FLAPS SPLIT ASYMMETRICALLY.  THE RIGHT TRAILING EDGE FLAP WAS AT 1.75 DEGREES AND THE LEFT TRAILING EDGE FLAP INDICATED 1.3 DEGREES.  PROCEDURE FOLLOWED IAW QR HANDBOOK.   LANDING ACCOMPLISHED NORMAL 130000 LBS, BRAKES APPLIED AT 153 KNOTS.  NO PROBLEMS.  T/S PER FIM NO EXISTING FAULTS.  FAULT HISTORY SHOWED TR FLAP SENSOR DIS.  RAN FLAPS UP AND DOWN SERVERAL TIMES NO FAULT INSPECTED FLAP DRIVE NO VISUAL DEFECTS NOTED PER FIM AIRCRAFT OK FOR SERVICE.
